CSpace
apropertyofmraofmultiplicityrwithanarbitrarydilationmatrix
Chu B(楚冰)1; Li DF(李登峰)2; Xue MZ(薛明志)3
1999
Source Publication数学季刊
ISSN1002-0462
Volume014Issue:003Pages:92
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37023
Collection中国科学院数学与系统科学研究院
Affiliation1.河南省医药学校
2.中国科学院数学与系统科学研究院
3.河南大学
Recommended Citation
GB/T 7714
Chu B,Li DF,Xue MZ. apropertyofmraofmultiplicityrwithanarbitrarydilationmatrix[J]. 数学季刊,1999,014(003):92.
APA 楚冰,李登峰,&薛明志.(1999).apropertyofmraofmultiplicityrwithanarbitrarydilationmatrix.数学季刊,014(003),92.
MLA 楚冰,et al."apropertyofmraofmultiplicityrwithanarbitrarydilationmatrix".数学季刊 014.003(1999):92.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[楚冰]'s Articles
[李登峰]'s Articles
[薛明志]'s Articles
Baidu academic
Similar articles in Baidu academic
[楚冰]'s Articles
[李登峰]'s Articles
[薛明志]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[楚冰]'s Articles
[李登峰]'s Articles
[薛明志]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.